MathSciNet Relay Station
MathSciNet bibliographic data
MR2073293 (2005f:42037) 42B20 (42B10 43A05 43A15 43A25)
Oberlin, Daniel M. Two estimates for curves in the plane. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3195–3201 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement